# SDR SWAA2022041986131

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM STA 312 AT LBL16 WL208.1 AT FWD GALLEY AREA 2022-148042 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN:130064101; DUE DATE: 11-MAY-22;[08] REPAIRED FLOOR BEAM BS 312 BTW LBL 40 TO RBL 28. IAW B737 SRM 53-10-51-2R-17 REPAIR 17 REMOVED COVER PROTECTIVE CONTROL CABLES BTW BS294.5 TO BS 328 AND RBL45 TO LBL45 AT FWD GALLEY AREA IAW B737-700 AMM 51-21-91-620-801 AND REMOVED EWIS PROTECTION LOCATED BTW BS294.5 TO BS 328 AND RBL45 TO LBL45 AT FWD GALLEY AREA IAW B737-700 AMM 20-60-07-913-801 RII. SEE INDIVIDUAL SING-OFF BELLOW
